# SDR AALA20110927AFW01

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 92,895 hours, 18,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Part time: 92,894 hours, 18,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1153 J-CAP HAS CORROSION UNDER ROLLER TRAYS AT LEFT BUTTLINE 8 TO 12 AND RIGHT BUTTLINE 8 TO 12.  INSTALLED REPAIR ANGLE PER FLANGE NOTE M BAC1503-100018 7075-T6.  INSTALLED 3 TAPPERED SHIMS FOR FW STIFFENERS AND 2 RADUIS BLOCKS FOR 1/4 IN NUT PLATES.
